American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13C05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Lidia Angeleri Hügel, David Pospíšil, Jan Šťovíček and Jan Trlifaj. Tilting, cotilting, and spectra of commutative noetherian rings. Trans. Amer. Math. Soc. 366 (2014) 3487-3517.
Abstract, references, and article information   
View Article: PDF

[2] Peter Vámos and Sylvia Wiegand. Block diagonalization and $2$-unit sums of matrices over Prüfer domains. Trans. Amer. Math. Soc. 363 (2011) 4997-5020. MR 2806699.
Abstract, references, and article information   
View Article: PDF

[3] Mark Hovey. Erratum to ``Classifying subcategories of modules''. Trans. Amer. Math. Soc. 360 (2008) 2809-2809. MR 2373334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Lidia Angeleri Hügel, Silvana Bazzoni and Dolors Herbera. A solution to the Baer splitting problem. Trans. Amer. Math. Soc. 360 (2008) 2409-2421. MR 2373319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Wolfgang Hassler, Ryan Karr, Lee Klingler and Roger Wiegand. Indecomposable modules of large rank over Cohen-Macaulay local rings. Trans. Amer. Math. Soc. 360 (2008) 1391-1406. MR 2357700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hung Le Pham. The kernels of radical homomorphisms and intersections of prime ideals. Trans. Amer. Math. Soc. 360 (2008) 1057-1088. MR 2346483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robert G. Underwood and Lindsay N. Childs. Duality for Hopf orders. Trans. Amer. Math. Soc. 358 (2006) 1117-1163. MR 2187648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David Eisenbud and Jerzy Weyman. Fitting's Lemma for $\mathbb{Z}/2$-graded modules. Trans. Amer. Math. Soc. 355 (2003) 4451-4473. MR 1990758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mark Hovey. Classifying subcategories of modules. Trans. Amer. Math. Soc. 353 (2001) 3181-3191. MR 1828603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Steve Files and Rüdiger Göbel. Representations over PID's with three distinguished submodules. Trans. Amer. Math. Soc. 352 (2000) 2407-2427. MR 1491863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mihai Cipu, Jürgen Herzog and Dorin Popescu. Indecomposable generalized Cohen-Macaulay modules . Trans. Amer. Math. Soc. 342 (1994) 107-136. MR 1104198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Andrew R. Kustin. Classification of the Tor-algebras of codimension four almost complete intersections . Trans. Amer. Math. Soc. 339 (1993) 61-85. MR 1132435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Winfried Bruns, Aron Simis and Ngô Viêt Trung. Blow-up of straightening-closed ideals in ordinal Hodge algebras . Trans. Amer. Math. Soc. 326 (1991) 507-528. MR 1005076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Dorin Popescu. Indecomposable Cohen-Macaulay modules and their multiplicities . Trans. Amer. Math. Soc. 323 (1991) 369-387. MR 979959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. P. Brennan, M. V. Pinto and W. V. Vasconcelos. The Jacobian module of a Lie algebra . Trans. Amer. Math. Soc. 321 (1990) 183-196. MR 958883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Bernd Ulrich. Sums of linked ideals . Trans. Amer. Math. Soc. 318 (1990) 1-42. MR 964902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Mutsumi Amasaki. Application of the generalized Weierstrass preparation theorem to the study of homogeneous ideals . Trans. Amer. Math. Soc. 317 (1990) 1-43. MR 992603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ernst Dieterich and Alfred Wiedemann. The Auslander-Reiten quiver of a simple curve singularity . Trans. Amer. Math. Soc. 294 (1986) 455-475. MR 825715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] E. Graham Evans and Phillip Griffith. Filtering cohomology and lifting vector bundles . Trans. Amer. Math. Soc. 289 (1985) 321-332. MR 779066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. Douglas Williams. Primary ideals in rings of analytic functions . Trans. Amer. Math. Soc. 177 (1973) 37-49. MR 0320760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jack Ohm and David E. Rush. The finiteness of $I$ when ${\it R}[{\it X}]/{\it I}$ is flat . Trans. Amer. Math. Soc. 171 (1972) 377-408. MR 0306176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1